Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 211, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 4, 2010, 7:36 PM MDT for Pueblo County, Colorado. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2010, 7:36 PM MDT (01:36 UTC)
- Expired
- Aug 4, 2010, 8:11 PM MDT
- In force
- 35 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 59 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.6 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1534 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
119 WUUS55 KPUB 050136 SVRPUB COC101-050230- /O.NEW.KPUB.SV.W.0211.100805T0136Z-100805T0230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 736 PM MDT WED AUG 4 2010 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... * UNTIL 830 PM MDT * AT 732 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 16 MILES SOUTH OF PUEBLO RESERVOIR...OR 19 MILES SOUTHWEST OF PUEBLO...AND MOVING NORTHWEST AT 20 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. * LOCATIONS IMPACTED INCLUDE... PUEBLO. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3825 10462 3797 10443 3792 10481 3823 10503 TIME...MOT...LOC 0136Z 135DEG 18KT 3805 10478 WIND...HAIL 60MPH 0.88IN $$ SR
3 follow-up statements
805 WWUS55 KPUB 050145 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 745 PM MDT WED AUG 4 2010 COC101-050230- /O.CON.KPUB.SV.W.0211.000000T0000Z-100805T0230Z/ PUEBLO CO- 745 PM MDT WED AUG 4 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PUEBLO COUNTY UNTIL 830 PM MDT... AT 741 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES SOUTH OF PUEBLO RESERVOIR... OR 18 MILES SOUTHWEST OF PUEBLO...MOVING NORTHWEST AT 20 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. TORRENTIAL RAIN IS FALLING ALONG AND WEST OF INTERSTATE 25 BETWEEN EXITS 77 AND 83. LOCATIONS IMPACTED INCLUDE... PUEBLO. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3825 10462 3797 10443 3792 10481 3823 10503 TIME...MOT...LOC 0145Z 135DEG 18KT 3808 10482 WIND...HAIL 60MPH 0.88IN $$
404 WWUS55 KPUB 050158 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 758 PM MDT WED AUG 4 2010 COC101-050230- /O.CON.KPUB.SV.W.0211.000000T0000Z-100805T0230Z/ PUEBLO CO- 758 PM MDT WED AUG 4 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PUEBLO COUNTY UNTIL 830 PM MDT... AT 755 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTH OF PUEBLO RESERVOIR... OR 12 MILES SOUTH OF PUEBLO...MOVING NORTHEAST AT 20 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... PUEBLO. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3821 10492 3825 10462 3797 10443 3792 10481 TIME...MOT...LOC 0159Z 226DEG 19KT 3813 10468 WIND...HAIL 60MPH 0.75IN $$
910 WWUS55 KPUB 050211 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 811 PM MDT WED AUG 4 2010 COC101-050221- /O.CAN.KPUB.SV.W.0211.000000T0000Z-100805T0230Z/ PUEBLO CO- 811 PM MDT WED AUG 4 2010 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PUEBLO COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA...HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3821 10492 3825 10462 3797 10443 3792 10481 TIME...MOT...LOC 0211Z 226DEG 19KT 3817 10462 $$ SR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:31 PM MDT, 4 hours 5 minutes earlier.
Area forecast discussion, Aug 4, 3:31 PM MDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 331 PM MDT WED AUG 4 2010 .SHORT TERM... (TONIGHT AND THURSDAY) ...MORE OF THE SAME FOR THURSDAY... CURRENTLY...WARM AND MOIST REGIME CONTINUES ACROSS THE FORECAST AREA...WITH TEMPS CLIMBING INTO THE MID 70S TO LOWER 80S IN MOST LOCATIONS AND DEWPOINTS RIGHT AROUND 60 F. CONVECTIVE ACTIVITY STARTED EARLIER TODAY AT 11 AM...BUT SO FAR THE WIDESPREAD STORM ACTIVITY HAS BEEN TIED TO THE HIGHER TERRAIN. TONIGHT AND TOMORROW...HARD TO SAY ANYTHING NEW THAT HAS NOT BEEN SAID ALREADY THE PAST 4 OR 5 DAYS. THE FLASH FLOOD POTENTIAL CONTINUES UNTIL MIDNIGHT TONIGHT...THEN PICKS UP ONCE AGAIN TOMORROW AFTERNOON AND EVENING. THIS IS DUE TO A FEW FACTORS THAT HAVE NOT CHANGED AT ALL...THAT IS...THE MONSOON PLUME OVER THE 4 CORNERS CONTINUES TO LAY ACROSS COLORADO...LLVL MOISTURE OVER THE E PLAINS REMAINS IN PLACE AS EVIDENT BY DEWPOINTS RIGHT AROUND 60 F FOR THE PLAINS AND AROUND 50F FOR THE HIGH VALLEYS...AND LIGHT STEERING FLOW. THEREFORE...SOLAR INSOLATION HAS BEEN KICKING OFF SLOW MOVING STORMS OVER THE HIGHER TERRAIN THAT TAP INTO THE MOISTURE FEED...THEN INTERSECTING OUTFLOW BOUNDARIES CONTINUE THE ACTIVITY FOR THE ADJACENT PLAINS INTO THE EVENING. BOTH NAM AND GFS MODELS INDICATE A H5 VORT MAX ROLLING ACROSS THE CWA THIS EVENING THAT SHOULD HELP KEEP CONVECTION PERCULATING WELL INTO THE LATE NIGHT. RAINFALL RATES OF ANYWHERE FROM .5" TO 2" PER HOUR ARE POSSIBLE AS THE STORMS FEED OFF THE ABUNDANT MOISTURE...AND SINCE THE GROUND IS ALREADY SOMEWHAT SATURATED FROM RECENT RAINFALL...FLASH FLOODING IS DEFINITELY A POSSIBILITY. SO...LOOK FOR PERIODS OF HEAVY RAINFALL THIS EVENING MAINLY OVER THE HIGHER TERRAIN AND ALONG AND NORTH OF HIGHWAY 50 FOR THE E PLAINS. A MILD NIGHT IS FORECAST UNDER MOSTLY CLOUDY SKIES...THEN TEMPS WARM BACK UP INTO THE 80S TOMORROW FOR ANOTHER ROUND. MOORE .LONG TERM... (THURSDAY NIGHT THROUGH WEDNESDAY) ...FLASH FLOOD THREAT CONTINUES THURSDAY EVENING... MONSOON PLUME REMAINS TRAPPED WITHIN UPPER RIDGE ACROSS THE REGION KEEPING PRECIP WATERS ON THE HIGH SIDE (150%+ OF NORMAL). STILL LOOKING AT SHORTWAVE ENERGY MOVING UP FROM THE SOUTHWEST TO TRIGGER FAIRLY WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE REGION THROUGH FRIDAY. MODELS DIFFER ON LOCATION OF AXIS OF HEAVIER QPF...BUT SEEM TO AGREE IN LIFTING OLD FRONTAL BOUNDARY ACROSS NM/TX PANHANDLE NORTHWARD TO NEAR THE SRN CO BORDER BY THURS EVENING. GFS BREAKS OUT FAIRLY WIDESPREAD QPF ACROSS THE SOUTHEAST PLAINS THURS EVENING...NAM KEEPS FOCUS FOR HEAVIER ACROSS THE SOUTHERN SANGRES/RATON MESO REGION. GIVEN UNCERTAINTIES...WILL BROAD BRUSH SCATTERED TO LIKELY POPS ACROSS THE REGION...AND KEEP FLASH FLOOD WATCH GOING THROUGH THE EVENING HOURS. THINK HIGHEST THREAT WILL BE ACROSS THE EASTERN MTS/PLAINS. LEE TROF DEVELOPS ACROSS THE SOUTHEAST PLAINS FOR FRI AND SAT...AND DEW POINTS BEGIN TO DRY OUT ACROSS THE PLAINS...(INTO THE UPPER 40S/LOWER 50S...INSTEAD OF THE 50S AND LOWER 60S). DIFFUSE FRONTAL BOUNDARY ACROSS THE PLAINS LIFTS BACK TO THE NORTH FRI AFTN...WITH FOCUS FOR THUNDERSTORMS SHIFTING NORTHWARD ACROSS KIOWA COUNTY FRI AFTN. WILL KEEP ONLY SOME ISOLATED POPS ACROSS THE PLAINS FOR NOW...BUT FAIRLY HIGH POPS ACROSS THE MOUNTAINS AS HEATING AND RESIDUAL MOISTURE SHOULD YIELD FAIRLY GOOD COVERAGE. HARD TO PICK OUT ANY SHORTWAVES TO HELP ENHANCE CONVECTIVE COVERAGE EITHER OF THESE DAYS...SO WILL NOT HOIST ANY MORE FLASH FLOOD WATCHES FOR NOW. SUNDAY/MONDAY LOOKS WETTER IN LATEST MODEL RUNS WITH NEW SURGE OF MONSOON MOISTURE SPREADING UP FROM THE SOUTH BETWEEN WEST COAST TROF AND SRN U.S. UPPER RIDGE. FOCUS STILL LOOKS PRIMARILY OVER THE MOUNTAINS THIS DAY...WITH LEE TROF ACROSS THE PLAINS KEEPING SLIGHTLY DRIER DEW POINTS ACROSS THE REGION. LONG RANGE MODELS SUGGEST DRIER CONDITIONS FOR TUE/WED...AS SOUTHWEST FLOW ALOFT SHOVES MONSOON MOISTURE TO THE EAST AND LEE TROFING DRIES OUT THE SFC DEW POINTS INTO THE 30S AND 40S. THUS WILL PLAY A WARMING AND DRYING TREND INTO THE NEW DAY 8. -KT && .AVIATION... CONCERNS FOR THE THREE MAIN TAF SITES...KCOS...KPUB AND KALS...CONTINUE TO BE THE LIKELY PERIODS OF HEAVY RAIN PRODUCING MVFR TO IFR VISIBILITIES. THUNDERSTORM ACTIVITY TONIGHT THROUGH 03Z...AND AGAIN TOMORROW STARTING BY 17Z...WILL BRING THE THREAT OF CLOUD TO GROUND LTG AND GUSTY ERRATIC WINDS. && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ058>089-093- 095>098. FLASH FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR COZ058>089-093-095>098. && 27/31
Hazardous weather outlook, Aug 4, 11:39 AM MDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1139 AM MDT WED AUG 4 2010 COZ058>089-093>099-051745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1139 AM MDT WED AUG 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT FLASH FLOODING WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF THE MOUNTAINS AND HIGH VALLEYS...AND MOST OF THE PLAINS. THE GREATEST THREAT OF FLASH FLOODING WILL BE ALONG THE EASTERN SLOPES OF THE SOUTHERN MOUNTAINS...AND ALONG THE I-25 CORRIDOR. IN ADDITION TO THE HEAVY RAIN THREAT...ONE OR TWO OF THE STORMS ALONG THE RATON MESA COULD BE ON THE STRONG SIDE...PRODUCING WIND GUSTS TO 50 MPH AND HAIL UP TO THE SIZE OF PENNIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDESPREAD HEAVY RAINFALL FROM THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AND FRIDAY ACROSS SOUTHERN COLORADO. STORMS WILL BE ONGOING ACROSS THE EASTERN PLAINS THURSDAY MORNING BEFORE A SECOND ROUND OF THUNDERSTORMS DEVELOPS OVER THE MOUNTAINS AND SPREADS EAST INTO THE PLAINS BY THURSDAY EVENING. ABUNDANT MOISTURE ACROSS THE REGION WILL ONCE AGAIN LEAD TO HEAVY RAINFALL AND A FLASH FLOOD THREAT...ESPECIALLY IN AREAS THAT HAVE SEEN PREVIOUS HEAVY RAINFALL. A SIMILAR SETUP WILL OCCUR ON FRIDAY WITH HEAVY RAINFALL ONCE AGAIN POSSIBLE. SMALL HAIL TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH WILL ACCOMPANY STORMS ON THURSDAY AND FRIDAY. THE PATTERN ACROSS THE AREA IS FORECAST SHIFT WITH A MORE TYPICAL SUMMER TIME PATTERN SETTING UP. DIURNALLY AND TERRAIN DRIVEN THUNDERSTORMS ARE FORECAST TO DEVELOP EACH AFTERNOON SATURDAY THROUGH TUESDAY. THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINOUS TERRAIN AND AND SPREAD INTO THE ADJACENT LEE SLOPES BY THE EVENING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...HOWEVER THE MORE ISOLATED NATURE OF STORMS WILL KEEP THE FLASH FLOOD RISK TO A MINIMUM. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS THE ENTIRE REGION THIS AFTERNOON AND TONIGHT. 27/31
In the hours before
Local storm report, Aug 4, 5:50 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
550 PM MDT WED AUG 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM FLASH FLOOD 6 N WOODLAND PARK 39.08N 105.05W
08/04/2010 TELLER CO EMERGENCY MNGR
ESTIMATED 3 FEET OF WATER FLOWING IN LOW WATER CROSSING
AT HIGHWAY 67 AND COUNTY ROAD 78.
&&
KTSpecial weather statement, Aug 4, 6:01 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 601 PM MDT WED AUG 4 2010 COZ099-050030- SPRINGFIELD VICINITY/BACA COUNTY- 601 PM MDT WED AUG 4 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL BACA COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES...SPRINGFIELD. AT 555 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES NORTHWEST OF CAMPO...OR 12 MILES SOUTHWEST OF SPRINGFIELD...WHICH WAS MOVING TOWARD THE EAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... SPRINGFIELD. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Aug 4, 6:35 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 635 PM MDT WED AUG 4 2010 COZ072-078-079-087-050100- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 635 PM MDT WED AUG 4 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL CUSTER COUNTY IN SOUTHEAST COLORADO... NORTHWESTERN HUERFANO COUNTY IN SOUTHEAST COLORADO... AT 632 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF RED WING...OR 36 MILES NORTHEAST OF ALAMOSA...WHICH WAS MOVING TOWARD THE EAST AT 5 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL CUSTER COUNTY AND NORTHWESTERN HUERFANO COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Aug 4, 6:36 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 636 PM MDT WED AUG 4 2010 COZ086-087-050100- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- 636 PM MDT WED AUG 4 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN HUERFANO COUNTY IN SOUTHEAST COLORADO... SOUTH CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... AT 632 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES NORTH OF WALSENBURG...OR 28 MILES SOUTH OF PUEBLO...WHICH WAS MOVING TOWARD THE EAST AT 5 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL PUEBLO COUNTY AND EXTREME NORTHEASTERN HUERFANO COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Aug 4, 7:02 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 702 PM MDT WED AUG 4 2010 COZ086>088-050130- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- 702 PM MDT WED AUG 4 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN HUERFANO COUNTY IN SOUTHEAST COLORADO... EXTREME NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... SOUTH CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... AT 700 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 18 MILES NORTHEAST OF WALSENBURG...OR 30 MILES SOUTH OF PUEBLO...WHICH WAS MOVING TOWARD THE EAST AT 10 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME NORTH CENTRAL LAS ANIMAS COUNTY AND NORTHEASTERN HUERFANO COUNTY AND AREAS ALONG THE PUEBLO HUERFANO COUNTY LINE EAST OF COLORADO CITY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Aug 4, 7:23 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 723 PM MDT WED AUG 4 2010 COZ072-079-080-087-050200- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-WET MOUNTAINS ABOVE 10000 FT-WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 723 PM MDT WED AUG 4 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO... AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GARDNER...OR 41 MILES NORTHEAST OF ALAMOSA...WHICH WAS MOVING TOWARD THE EAST AT 5 MPH. LOCATIONS IMPACTED INCLUDE... GARDNER. FARISITA. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 7:15 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas, Pueblo | 105 min |
| Aug 4, 8:13 PM MDT | Areal Flood Advisory | PUB | Pueblo | 3 hr |
| Aug 4, 10:55 PM MDT | Areal Flood Advisory | PUB | Bent, Otero | 3 hr |
| Aug 5, 2:33 PM MDT | Areal Flood Advisory | PUB | Las Animas | 3 hr |
| Aug 5, 2:54 PM MDT | Areal Flood Advisory | PUB | Las Animas | 46 min |
| Aug 5, 3:33 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas | 96 min |
| Aug 5, 4:06 PM MDT | Areal Flood Advisory | PUB | El Paso | 72 min |
| Aug 5, 4:42 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas, Pueblo | 97 min |
| Aug 5, 5:01 PM MDT | Areal Flood Advisory | PUB | Teller | 57 min |
| Aug 5, 5:03 PM MDT | Areal Flood Advisory | PUB | El Paso, Fremont | 97 min |
| Aug 5, 5:39 PM MDT | Areal Flood Advisory | PUB | Las Animas | 3 hr |
| Aug 5, 5:55 PM MDT | Areal Flood Advisory | PUB | El Paso | 82 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.